# SDR COMA0160643

- Difficulty date: August 23, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 9,940 hours, 10,130 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1007
- Part serial: 477
- Condition: Faulty
- Location: Wing
- Part time: 9,945 hours, 10,132 cycles
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5620. WHILE AT THE GATE RECEIVED FLAP FAIL CAUTION MESSAGE WHEN FLAP LEVER WAS SELECTED TO 20 DEGREES.REPLACED THE LEFT BRAKE AND POSITION SENSING UNIT.
